# SDR 2011FA0000794

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: General aviation
- Aircraft: N225KW
- Make and model: Columb LC40550FG300
- Aircraft serial: 41671
- Aircraft time: 473 hours
- Engine: Cont TSIO550C
- Engine time: 473 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Defective
- Location: Cylinder
- Part time: 473 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HIGH MAGNETO DROP DURING PRE-RUN CHECK. NR 3 CYLINDER BOTTOM SPARK PLUG WAS FOUND TO HAVE ENTIRE CERAMIC MISSING.  BORESCOPE OF CYLINDER REVEALED NO INTERNAL DAMAGE.
